![]() |
Volumn 39, Issue 5, 2006, Pages 1261-1267
|
Reply to comment on 'Exact results for survival probability in the multistate Landau-Zener model'
|
Author keywords
[No Author keywords available]
|
Indexed keywords
MATHEMATICAL MODELS;
NUMERICAL METHODS;
PERTURBATION TECHNIQUES;
PROBLEM SOLVING;
LANDAU-ZENER MODEL;
PERTURBATION THEORY EXPANSION;
PROBABILITY;
|
EID: 33244468541
PISSN: 09534075
EISSN: None
Source Type: Journal
DOI: 10.1088/0953-4075/39/5/N02 Document Type: Review |
Times cited : (8)
|
References (9)
|